# SDR UF6A960307

- Difficulty date: March 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856AW
- Make and model: Bag ATP
- Aircraft serial: 2032
- System (JASC): 3240 · Landing Gear Brake System
- Part: Press Relief Vlv
- Part number: AIR44900
- Condition: Failed
- Location: Lt Brake System
- Part time: 8,890 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ORD - FLT NR 5703 - BRAKE LOW PRESSURE CWP ILLUMINATED.  INNER BRAKE PRESSURE READS ZERO PSI.  MAINTENANCE REMOVED AND REPLACED PRESSURE RELIEF VALVE.  SYSTEM OPS CHECK GOOD.  (M)
